# SDR HNAA2009040200104

- Difficulty date: March 27, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 37,764 hours, 42,961 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3459L2222P
- Condition: Shorted
- Location: Nr 2 Generator
- Part time: 37,764 hours, 42,961 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED DURING TAKEOFF ROLL.  REJECTED TAKEOFF.  CYCLED GENERATOR SWITCH IN ACCORDANCE WITH ABNORMAL EMERGENCY CHECKLIST, LIGHT RESET AND GENERATOR OPERATES NORMAL.  REMOVED AND REPLACED CONNECTOR 2421-P2 IN ACCORDANCE WITH MAINTENANCE MANUAL 20-45-06, OPS CHECK GOOD.
